# SDR SWAA2020090413673

- Difficulty date: September 1, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N7837A
- Make and model: Boeing 737752
- Aircraft serial: 33785
- Aircraft time: 54,225 hours, 28,257 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 DEF PHOTO ILLUM STRIP HAS CONDENSATION INSIDE.  R&R PHOTO ILLUM STRIP PER  DRAWING #33500007.
